# SDR CA080401010

- Difficulty date: April 1, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737490
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Arm
- Part number: 65C330325
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 34,053 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CUSTOMER T/C (AD 99-10-12) INSPECTION OF MLG ACTUATOR BEAM ARM, UT INSPECTION FINDS THAT RT MLG ACTUATOR BEAM ARM IS CRACKED CYCLES/TSN ARE AIRFRAME.  NO EVIDENCE THAT THIS PART HAS BEEN REPLACED SINCE A/C MANUFACTURE. (TC NR 20080401010)
